# SDR REXA2025030600271

- Difficulty date: February 2, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 24,357 hours, 20,773 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670314127
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH/LH SEAT TRACK FS349-FS379 9RBL AND FS374-FS384 9LBL AT PASSENGER CABIN CORROSION AT SEAT TRACK FS349-FS484 9RBL AND FS- 374-FS485 9LBL AT PASSENGER CABIN WAS EVALUATED OUT LIMITS PER CRJ-900 SRM 53-21-49-101-001-A01, THEREFORE WERE REPLACED PER CRJ-900 AMM 53-00-49-000-801 CONFIG A07, CRJ-900 SRM 51-41-02-001-001-A01 AND AMM 20-21-00-910-801(CONF A01)
